# SDR DALA2017042003261

- Difficulty date: April 13, 2017
- Submitted: April 20, 2017
- Operation: Air carrier
- Aircraft: N964AT
- Make and model: Boeing 717-200
- Aircraft serial: 55025
- Aircraft time: 44,756 hours, 30,246 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 946-954
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LWR CARGO, BILGE BS 946 TO 954, RBL 29. CORRODED CARGO TRACK. REPLACED THE CARGO TRACK IAW SRM 51-41-02, 51-41-05, AND DRAWING 9915578.
